Journal of Symplectic Geometry

Volume 3 (2005)

Number 4

Toric symplectic singular spaces I: isolated singularities

Pages: 531 – 543

DOI: http://dx.doi.org/10.4310/JSG.2005.v3.n4.a2

Authors

Daniel M. Burns

Victor W. Guillemin

Eugene M. Lerman

Abstract

We generalize a theorem of Delzant classifying compact connected symplectic manifolds with completely integrable torus actions to certain singular symplectic spaces. The assumption on singularities is that if they are not finite quotient then they are isolated.

Full Text (PDF format)